MAUDE Adverse Event Report: ETHICON INC. ETHICON VISTASEAL; FIBRIN SEALANT PREPARATION DEVICE

ETHICON INC. ETHICON VISTASEAL; FIBRIN SEALANT PREPARATION DEVICE
Model Number VSTAS1E
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Vistaseal fibrin sealant was requested for use during surgery, but after putting the kit together, the sealant wouldn't dispense.A new kit was opened and used.

Brand Name
ETHICON VISTASEAL
Common Device Name
FIBRIN SEALANT PREPARATION DEVICE
Manufacturer (Section D)
ETHICON INC.
1000 us highway 202 s.
raritan NJ 08869
MDR Report Key23014879
Report Number23014879
Device Sequence Number9741571
Product Code MZM
UDI-Device Identifier10705031462533
UDI-Public(01)10705031462533
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/04/2025
Report Date (Section F) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberVSTAS1E
Device Catalogue NumberVSTAS1E
Device Lot NumberA04J176611
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/10/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA09/04/2025